# SDR CALA2010110100502

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 42,336 hours, 22,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654795978
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - C-2 COMP - GOUGE ON FWD FRAME CUTOUT UPPER CORNER (JUST BELOW LIGHT SWITCH).  REMOVED AND REPLACED FRAME AT STA 794 (FWD FRAME AFT CARGO DOOR OPENING) PER ATTACHED FORM 44.0008 ITEMS, DWG 65-47959 AND SRM 51-40-02.
